

Wednesday, June 21, 2017

8:00-9:00	Sonoran Foyer						
	Registration and Breakfast						
9:00-11:00	Sonoran Ballroom						
	Opening Welcome Arizona Department of Education, Early Childhood Education Leadership						
	Keynote Richard Cohen "Early Childhood Professionals: The Heroes of Our Time"						
11:00-11:15	Sonoran Foyer						
	Refreshment break						
11:15-12:45		Session One					
	<u>Cholla</u>	Ocotillo	Canyon	Saguaro	Palm		
90 Minute session	Program Guidelines: Health and Nutrition	Zen & the Art of Early Childhood Education	Strategies to Support a Culture of Safety	*Creating Systems, Redefining Organizational Culture & Implementing Transformational Leadership Practices that Support the Effective Implementation of a True Formative Assessment Process (Creating Systems)	Kindergarten Developmental Inventory: How Did We Get Here?		

Framing the Work: Achieving Excellence in Early Childhood Education

12:45-1:45	Sonoran Ballroom					
	Lunch					
1:45-3:15	Session Two					
90 Minute session	Cholla Program Guidelines: Community Outreach and Collaboration	Ocotillo Gumption, Junction, What's Your Executive Function?	Canyon Early Math in Everyday Practice	*Creating Systems	Palm Get to Know the Kindergarten Experience	
3:15-3:30			Sonoran Foyer			
	Refreshment break					
3:30-5:00	Session Three					
	Cholla	Ocotillo	Canyon	Saguaro	Palm	
90 Minute session	Early Literacy: Take a Walk on the Data Side with MapLIT	MEET UP to Learn	Curriculum Fidelity	*Creating Systems	Kindergarten Developmental Inventory: Tool Technical Assistance	









^{*}This is a track intended for Pre-K and K-3 administrators only. Each session builds upon the one before it so attendees should expect to stay in the same room throughout days one and two of the conference.

Framing the Work: Achieving Excellence in Early Childhood Education



Thursday, June 22, 2017

8:00-9:00	Sonoran Foyer					
	Registration and Breakfast					
9:00-10:30	Session One					
	<u>Cholla</u>	Ocotillo	Canyon	Saguaro	<u>Palm</u>	
90 Minute session	Trauma Informed Care	Developing Language and Literacy through Science	Assessment Module 2: What Does Assessment Look Like?	*Creating Systems	Intro to Social Emotional Development Part 1 of 2	
10:30-10:45	Sonoran Foyer					
	Refreshment break					
10:45-12:15	Session Two					
	<u>Cholla</u>	Ocotillo	Canyon	Saguaro	<u>Palm</u>	
90 Minute session	Expulsion Dilemma	Alphabet Learning in Young Children	Reading and the Brain: What's the Connection?	*Creating Systems	Intro to Social Emotional Development Part 2 of 2	
12:15-1:15	Sonoran Ballroom					
	Lunch					
1:15-2:45	Session Three					

Framing the Work: Achieving Excellence in Early Childhood Education

90 Minute session	Cholla Expulsion Prevention Strategies	Ocotillo Alphabet Learning in Young Children	Canyon Smart Talk: Let's Talk with Babies, Module 1: An Introduction	*Creating Systems	Palm Introduction to Organization of Space and Time Part 1 of 2	
2:45-3:00	Sonoran Foyer Refreshment break					
3:00-4:30	Session Four					
90 Minute session	Cholla AZ Toolkit: Save Time and Money; Improve Quality	Ocotillo Getting to Know MyTeachingStrategies TM	Canyon What Research says about Latinos' Beliefs regarding Kindergarten Readiness and the Creighton Model to serve them	Saguaro *Creating Systems	Palm Introduction to Organization of Space and Time Part 2 of 2	









^{*}This is a track intended for Pre-K and K-3 administrators only. Each session builds upon the one before it so attendees should expect to stay in the same room throughout days one and two of the conference.



Friday, June 23, 2017

7:30-8:30	Sonoran Foyer					
	Registration and Breakfast					
8:30-10:00	Session One					
	<u>Cholla</u>	<u>Ocotillo</u>	Canyon	Saguaro	<u>Palm</u>	
90 Minute session	Making the Connection: My Brain and My Behavior	Creativity: Tapping into Learning Preferences	Smart Talk: Let's Talk with Babies, Module 2: Brain Development and Research	Program Guidelines: Program Evaluation	Kindergarten Developmental Inventory: How Did We Get Here?	
10:00-10:15	Sonoran Foyer					
	Break					
10:15-12:15	Sonoran Ballroom					
	Keynote Rebecca Isbell "Inspiring Young Children to be Creative Thinkers"					
12:15	Sonoran Foyer					
	Grab and go lunch & book signing (optional)					









Westward Look Facilities Map

